# SDR P5CA9800504

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT WING OVERHEAT LIGHT CAME ON.  APPLIED CHECKLIST AND RETURNED TO JFK.  INSPECTED LEADING EDGE DUCT AREA FOR LEAKS AND FAULTY WIRE CONNECTIONS.  FOUND LEADING EDGE DUCT BLANKET TORN AND SHORTING WIRES.  REPAIRED WIRE AND REPLACED BLANKET, OPERATIONAL CHECK GOOD PER MM 71-00-00.
